# SDR DALA2024051005120

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,888 hours, 31,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cap
- Part number: UNKNOWN
- Condition: Unknown
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 2R DOOR WHILE DISARMED CONTINUES TO DISPLAY SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: R/R DOOR SLIDE CAP AT 2R DOOR OPS CHK GOOD IAW B757 AMM 25-66. (5677496)
